A framework of Rogers-Ramanujan identities and their arithmetic properties

Griffin, Michael J., Ono, Ken and Warnaar, S. Ole (2016) A framework of Rogers-Ramanujan identities and their arithmetic properties. Duke Mathematical Journal, 165 8: 1475-1527. doi:10.1215/00127094-3449994


Author Griffin, Michael J.
Ono, Ken
Warnaar, S. Ole
Title A framework of Rogers-Ramanujan identities and their arithmetic properties
Journal name Duke Mathematical Journal   Check publisher's open access policy
ISSN 0012-7094
1933-6837
Publication date 2016-06-01
Year available 2016
Sub-type Article (original research)
DOI 10.1215/00127094-3449994
Open Access Status Not Open Access
Volume 165
Issue 8
Start page 1475
End page 1527
Total pages 53
Place of publication New York, NY United States
Publisher Econometric Society
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
HERDC Pre-Audit
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 26 Jun 2016, 10:22:11 EST by System User on behalf of School of Mathematics & Physics